Skip to main content
placeholder image

Improved stability condition for Takagi-Sugeno fuzzy systems with time-varying delay

Journal Article


Abstract


  • In this paper, the stability analysis problem of Takagi-Sugeno fuzzy systems with time-varying delay is investigated. By utilizing the Wirtinger-based integral inequality and the improved reciprocally convex combination technique, an improved stability condition is derived in terms of linear matrix inequalities. A numerical example is given to demonstrate the efficiency of the obtained result.

Publication Date


  • 2017

Citation


  • Feng, Z., & Zheng, W. X. (2017). Improved stability condition for Takagi-Sugeno fuzzy systems with time-varying delay. IEEE Transactions on Cybernetics, 47(3), 661-670. doi:10.1109/TCYB.2016.2523544

Scopus Eid


  • 2-s2.0-84959142427

Web Of Science Accession Number


Start Page


  • 661

End Page


  • 670

Volume


  • 47

Issue


  • 3

Abstract


  • In this paper, the stability analysis problem of Takagi-Sugeno fuzzy systems with time-varying delay is investigated. By utilizing the Wirtinger-based integral inequality and the improved reciprocally convex combination technique, an improved stability condition is derived in terms of linear matrix inequalities. A numerical example is given to demonstrate the efficiency of the obtained result.

Publication Date


  • 2017

Citation


  • Feng, Z., & Zheng, W. X. (2017). Improved stability condition for Takagi-Sugeno fuzzy systems with time-varying delay. IEEE Transactions on Cybernetics, 47(3), 661-670. doi:10.1109/TCYB.2016.2523544

Scopus Eid


  • 2-s2.0-84959142427

Web Of Science Accession Number


Start Page


  • 661

End Page


  • 670

Volume


  • 47

Issue


  • 3